# SDR 2004UALA00689

- Difficulty date: July 23, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 22,155 hours, 8,505 cycles
- Engine: Iae V2522A5
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Inoperative
- Location: Navigational Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LOSS OF NAVIGATIONAL INSTRUMENTS & IFR CONDITIONS AT PLANNED DESTINATION. NAV ACCURACY LOW AND MCDU RAD/NAV PAGE UNAVAILABLE. IRU'S REALIGNED AND NAV SWITCHES ON RADIO MANAGEMENT PANEL CYCLED. INDICATIONS RETURNED TO NORMAL. FMGC BITE READOUT ACCOMPLISHED WITH NO FMGC FAULTS INDICATED.  SYSTEM OPERATION HAS BEEN NORMAL TO DATE.
